Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have lost weight, have BP, cholesterol thinking to take steroids. Take Xanax, Socian and cipralex. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 665 Questions
My name is XXXXX and I am from Portugal.
Recently I had an accident and have been off the gym for 3 months, no movements where allowed.
I lost a lot of weight and I am thinking about take a weak steroid to recover some muscular mass because I lost almost everything, it is a prohormone methilated, when methylated it becomes steroid.
I dont want to have the same muscles like before, I just want to back to normal, my body has a big muscular atrophy.
This idea came by my medic but I would like to have your opinion because I had in past a lot of good opinions from you.
My medic gave this idea but all the suplemments I intend to take while on steroids becomes from intense research over the net and bodybuilding foruns.
The name is Epistane and composition is (2a,3a-epithio-17a-methyletioallocholanol).
I need your opinion because I already take medication for panic disorder and would like to know if this compounds interact with my medication (Xanax, Socian, Cipralex).
Another thing I am taking care is about Cholesterol, triglycerids and liver health because this compound increases the cholesterol a lot and the liver enzymes.
Today I received my blood test before start the steroid and everything ok with liver (TGO/TGP), cholesterol at 199mg/dl and triglycerids at 74mg/dl.
For a long time ago I use all days omega3, liv.52, and COQ10.
I intend to keep them in my diet and also do milk thistle, vitamin B5, hawthorn berry extract, saw palmetto extract, grape seed, vitamin B6 and Zinc.
This is a suplemment all in one to do for 1 month while taking the steroid, this is used by bodybuilders while on cycle.
After 1 month when the steroid is done I will do the same suplemmentation and put in the formadrol extreme to recover from the steroid start producing my own testosterone.
Already asked this to a doctor here in XXXXXXX but the information I gave was not so complete like now.
Sorry for my bad english.
Thanks a lot for your time and keep the good work.
Best Regards,
Posted Tue, 17 Sep 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 5 hours later
Brief Answer:
Do it if only if absolutely necessary.

Detailed Answer:
Dear XXXXX, regards and thanks for your kind words about HCM! As about your supplements they are fine, but as far as steroids are concerned they are advised only if absolutely necessary. Empirical usage for muscle building or for enhanced performance they are not medically permitted.
Thanks and take care.
Above answer was peer-reviewed by
Follow-up: Have lost weight, have BP, cholesterol thinking to take steroids. Take Xanax, Socian and cipralex. Suggest? 1 hour later
Hi doctor.
I am going to be very honest with you.
I really intend to use this phrohormone because I have a big atrophy in my body, like I told you I dont want to have muscles I just want to end with the atrophy because fisioterapy is doing nothing for me and I am not the person I used to be, not in shape and even my mind is suffering with this, I have shame to dress a t-shirt because who saw me in the past and who see me now.
I just wanted your opinion about the interaction of the steroid and medication I take for anxiety disorder and to tell me if I am protected to do the steroid with this supplements, while taking it and after for recover.
I am very honest, if not, doctors can not help me, I intend to use the steroid and if I come with others stories I wasnt being honest with you.
I just want to be safe about drugs interaction.
If there are no interactions I will start it without afraid because I can not see my body this way anymore, just want it normal not gym body.
Thanks a lot doctor.
Best Regards,
Answered by Dr. Minal Mohit 15 hours later
Brief Answer:
The supplement and medicines are not greatly studied

Detailed Answer:

My experience was already shared with you that steroids should be not be taken unless necessary or indicated for medical reasons.
Moreover the interactions of the supplements and anxiety medicines were not known and not explained in the books too. since most of them interfere with each other most time I suggest to postpone this prohormone.
If you still wish, go ahead and learn for yourself. I told you what was best of my knowledge. regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor